Hankel operators between weighted Bergman spaces

Svante Janson Matematiska institutionen, Thunbengsvägen 3, Uppsala, Sweden

TBD mathscidoc:1701.332680

Arkiv for Matematik, 26, (1), 205-219, 1987.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:27 uploaded by arkivadmin ] [ 195 downloads ] [ 0 comments ] [ Cited by 33 ]
@inproceedings{svante1987hankel,
  title={Hankel operators between weighted Bergman spaces},
  author={Svante Janson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203527352769489},
  booktitle={Arkiv for Matematik},
  volume={26},
  number={1},
  pages={205-219},
  year={1987},
}
Svante Janson. Hankel operators between weighted Bergman spaces. 1987. Vol. 26. In Arkiv for Matematik. pp.205-219. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203527352769489.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved